MathSciNet Relay Station
MathSciNet bibliographic data
MR2172039 (2006f:91086) 91B50 (47H10 47N10 49J40 91A12)
Wu, Xian; Shen, Zi-Fei Equilibrium of abstract economy and generalized quasi-variational inequality in $H$-spaces. Topology Appl. 153 (2005), no. 1, 123–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement